MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ CONNECTOR LUER LOCK (C35); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ CONNECTOR LUER LOCK (C35); INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident and a root cause could be determined.A device history review could not be completed as no batch number was provided.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.Investigation conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure as no information or sample was provided.This complaint will be entered into the complaint management system and will be tracked & trended for future occurrences.Root cause description: undetermined.No lot information or sample available.Rationale: no lot information or sample available.
 
Event or Problem Description
It was reported that bd phaseal¿ connector luer lock (c35) leaked.This was discovered during use.The following information was provided by the initial reporter: the following was submitted by the sales rep: disconnects & leaks when using phaseal on long term infusions.2 incidents reported of n35 coming disconnected from alaris tubing set.Drug leaked from tubing once n35 was disconnected.Re-education in pharmacy to tighten n35 to tubing set properly.Went over difference between fixed collar and sliding collar.Met with nurse educator and went over clamping and "pull, pause, turn, pull when disconnecting n35 from c45.Per communication with sales rep: after a 24 hour infusion, the n35 injector was manually disconnected from the c45 connector.Immediately after disconnect, there was a leak that came thru the membrane of the c45 connector.

Brand Name
BD PHASEAL¿ CONNECTOR LUER LOCK (C35)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9366738
Report Number3003152976-2019-00804
Device Sequence Number16775588
Product Code ONB
UDI-Device Identifier30382905152000
UDI-Public30382905152000
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;